# SDR UALA2012122407402

- Difficulty date: December 20, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 46,669 hours, 5,660 cycles
- Engine: Pwa PW40903
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK MICROBE CHECK IAW ROUTINE JOB CARD 253105010 FOUND MODERATE CONTAMINATION.  NR 1 ENG AND NR 2 ENG FUEL PUMP FILTER PER MM, LEAK CHECKS GOOD.
